# SDR SROM2008021

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED APU TORQUE BOX WEB AT STA BS 1115 RBL 2.  HFEC CARRIED OUT IN ACCORDANCE WITH BOEING 737 NDT MANUAL 51-00-00, FIGURE 23, PART 6 ON A CUT-OUT ON THE APU TORQUE BOX, STA BS 1115.  NO DEFECTS EVIDENT (NDT08-0461).  APU TORQUE BOX WEB AT STA BS 1115 RBL 2 REPAIRED IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 51-40-01, FIGURE 1 AND INSTALLED IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 51-30-02, FIGURE 3 AND 11.  REFERENCE NON-ROUTINE CARD 859, DATED 03/25/08.
